| Lot Number |
5175940 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that due to unstable blood glucose level he woke up at night and noticed the set was completely disconnected at quick release and had issues with 2 other sets where he found moisture around the tape at the site which happened in a span of 18 days.No further information available.